Fig. Leaves: Miraculous Advanced LipoDissolve Works on Retail Locations Too!

Collage of Diagrams from fig. Medical Body Shaping Website Showing How Advanced LipoDissolve Is Supposed To Work

Swamplot’s many readers eager to return to Houston-area Fig. Medical Body Shaping clinics for continuing fat-reducing injections will be saddened to learn that the national chain has abruptly shut down and discontinued all operations. A note on the website indicates the company will likely be seeking bankruptcy protection.

There are three local Fig. clinics: in Sugar Land at 59 and Highway 6, next to Panera Bread; next to Jamba Juice at the Summit Plaza by Lakewood Church; and at the Portofino Shopping Center across I-45 from the Woodlands. (Yes, that’s the same Portofino Shopping Center that was home to the statue-genitalia controversy a few years back — which was ultimately solved with . . . a fig leaf.) All three Houston-area Fig. locations had been open only since April.

Okay, whose inside joke was it to locate all three fat-reduction clinics in shopping centers on feeder roads?

What happened to Fig. that would cause it to shut down so suddenly? (Reader caution: suggestive uh . . . medical detail below.)


A few postings on the RealSelf website from Fig. customers nationwide over the last few months may provide a clue or two that the company’s high-priced Advanced LipoDissolve body-sculpting technique may not have had all its kinks ironed out:

After I posted last week, I actually got sick. I broke out in sweats and starting throwing up. I never had diahrea, until I started taking Milk of Magnesia, and continued to take that for a few days. I feel as though my body wasn’t letting go or something… needed a push. I was HUGE around the waist the 3rd day. There is NO WAY that people wouldn’t notice, and I would say that “no down time” is highly misleading. You are definitely not able to do what you normally do. Maybe it’s because I did the tummy. Maybe if I had done my thighs or something else it wouldn’t have been as painful as it was. I would guess I’ve got 5 days and I won’t have any soreness or swelling. It’s definitely on it’s way out of my system.

If you’re a male out there and you’re considering this, please read what I’m about to say. And, by-the-way, I think someone above (a female) made reference to this from a female perspective. About the 4th day after I had the procedure done, I had some very painful swelling in the “private” region. It was VERY alarming and frightening. My only guess is that gravity took a toll on the solution, which had injected into my tummy, and it had seeped down “there”. You can imagine how horrifying that was, knowing what the solution is intended to do – remove fat cells, etc. It was very painful! I was afraid I might “lose” something….laugh all you want, but I had NO IDEA that could even happen. I won’t get graphic, but it was VERY frightening. Luckily, it didn’t last over 24 hours. I realized it one morning, and the next morning – thank God – it was almost gone. Since then, I have had some minor swelling down there, but not like before. I would imagine females would also have some swelling…..apparently the solution will creep down your body.

I can’t be the only guy to have experienced this. I just kept thinking how I was going to handle it if the swelling didn’t go away….I could just see me going into an ER and telling a nurse what I had had done, and what was going on. I didn’t wanna have to go through that!

From citydweller:

FIG…Lipodissolve is in serious trouble! Workers in Chesterfield are concerned with the recent practice of Lipodissolve (now known as FIG). Funny how the name is suddenly changing. As a patient, I was on my 5th dosage. Severe reaction…actually lost 8 pounds during the evening…then another 3 pounds the next day! Severe red hives broke out from my forehead to my feet. Emergency nurse said I was having a reaction and try to eat a tablespoon of ice each hour. Had to call several times for a follow-up….which I am on my 8th day of waiting for the physician to follow up.

I have read about all the customers having trouble with refunds. I have heard that the company is in serious trouble, not paying refunds, and was recently informed the employees were told their health benefits will not be paid! The employees were told if they did not like their hours and the fact of no employee health benefits…then they could quit. I wonder what is coming down? Does not sound good, nor is it looking good for me.
My suggestion is to check with the Better Business Bureau….read the complaints!

And from ang4747:

The Clinical Director of KC told me (and later told my friend at her consultation) that when they first started lipodissolve and time passed, they realized they weren’t seeing the results that other countries had seen with the product. So they have continously going back to the “drawing board” to find out what was different and why their patients were not seeing results. She said that they recently found that one of the reasons was that they weren’t injecting enough medication into patients so they begain to double up on doses. This explains why in my fourth treatment they gave me double the meds when I complained about my results. And I’m sorry, when you market a product, shouldn’t you have already done all the testing necessary to know whether it works???

I asked them to process my refund. I also asked for a complete copy of my chart and I signed a release form. Out of all the times I went in and complained about the amount of pain the treatments were causing me and the weight gain, only one nurse had documented complaints about weight gain. No one had ever documented the amount of pain the treatments were causing me.

I had to go back a week ago and get measurements. Surprise, they are the same as before I started my treatments, although my stomach sticks out a lot more than it ever has and I have the weight gain and my pants do not fit right.

. . .

I’m thinking, class-action lawsuit??? False claims of results, pressure to purchase the package with promise of quick results, being encouraged to continue with treatments despite adverse side effects…..there has to be something that can be done about this company. I know if they do not give me a refund (and I even have photographs of my hives along with medical docs) then I am consulting an attorney – and I’m considering that even if they do give me the refund.